Pacific Journal of Mathematics

Singular limits of quasilinear hyperbolic systems in a bounded domain of ${\bf R}^3$ with applications to Maxwell's equations.

Albert Milani

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 111-129.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707251

Mathematical Reviews number (MathSciNet)
MR769826

Zentralblatt MATH identifier
0559.35052

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B25: Singular perturbations 35Q20: Boltzmann equations

Citation

Milani, Albert. Singular limits of quasilinear hyperbolic systems in a bounded domain of ${\bf R}^3$ with applications to Maxwell's equations. Pacific J. Math. 116 (1985), no. 1, 111--129. https://projecteuclid.org/euclid.pjm/1102707251


Export citation

References

  • [1] V. Girault and P. A. Raviart, Finite Element Approximation of the Naier-Stokes Equations, Lect. Notes Math. 749; Springer-Verlag, Berlin, 1979.
  • [2] F. Hoppensteadt, Properties of solutions of ordinary differential equations with small parameters, Comm. Pure Appl. Math., 24 (1971), 807-840.
  • [3] T. Kato, Linear and Quasi-Linear Equations of Evolution of Hyperbolic Type, In: Hyperbolicity, II ciclo CIME (1976); Liguori, Napoli, 1977.
  • [4] J. L. Lions, Perturbation Singulieres dans les Problemes aux Limites et en Control Optimal, Lect. Notes Math. 323; Springer-Verlag, Berlin 1973.
  • [5] A. Milani, A regularity resultfor strongly elliptic systems, Boll. U.M.I., (6) 2-B (1983), 641-654.
  • [6] A. Milani, The quasi-stationary Maxwell equations as singular limit of the completed equations: the Quasi-Linear Case, J. Math. Anal. Appl., 102 (1984).
  • [7] A. Milani, On the global existence of solutions to the complete quasi-linear Maxwell equations, in print, Boll. Un. Mat. Ital.
  • [8] A. Milani, Local in time existence for the complete Maxwell equations with monotone characteristic in a bounded domain, (IV), Ann. Mat. Pura Appl. CXXXI (1982), 233-254.
  • [9] A. Milani, On a singular perturbation problem for the linear Maxwell equations, Rend. Sem. Mat. Univ. Polit. Torino,38/3 (1980), 99-110.
  • [10] A. Milani and A. Negro, On the quasi-stationary Maxwell equations with monotone characteristics in a multiply connected domain, J. Math. Anal. Appl., 8 8 / 1 (1982), 216-230.